Per citar aquest document:
Scopus: 25 cites, Web of Science: 6 cites,
Reaction-diffusion wave fronts on comblike structures
Campos Moreno, Daniel (Universitat Autònoma de Barcelona. Grup de Física Estadística)
Méndez López, Vicenç (Universitat Internacional de Catalunya. Departament de Medicina)

Data: 2005
Resum: From the Hamilton-Jacobi formalism, an explicit expression for the speed of wave front propagation along the backbone of comblike structures is obtained. This expression, through the waiting-time distribution function, takes into account the number of sites and their distribution in the secondary branches. Our theoretical results are supported by numerical simulations of the reaction random-walk process on the structure. Finally, a more complex situation such as the Peano basin structure is also considered, both theoretically and numerically, exhibiting a good agreement too.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 71, Number 5 (May 2005) , p. 051104/1-051104/6, ISSN 1539-3755

DOI: 10.1103/PhysRevE.71.051104

6 p, 109.3 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-14, darrera modificació el 2016-06-04

   Favorit i Compartir